Sitong Chen, Xianhua Tang, Jiuyang Wei, Normalized solutions to Schrödinger equations with potentials and general nonlinearities
Full Text: PDF
DOI: 10.23952/jnva.10.2026.6.02
Volume 10, Issue 6, 1 December 2026, Pages 1053-1077
Abstract. We investigate the existence of normalized solutions for the following Schrödinger equation with an -constraint
where ,
is a prescribed mass,
arises as a Lagrange multiplier, and
exhibits the
-supercritical growth. Without assuming
regularity on
, we establish the existence results in two scenarios concerning
: Non-potential case
and Potential case
.
How to Cite this Article:
S. Chen, X. Tang, J. Wei, Normalized solutions to Schrödinger equations with potentials and general nonlinearities, J. Nonlinear Var. Anal. 10 (2026), 1053-1177.
